The Michigan Mathematical Journal

Semicocycles and weighted composition semigroups on $H^p$.

Wolfgang König

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 37, Issue 3 (1990), 469-476.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004204

Digital Object Identifier
doi:10.1307/mmj/1029004204

Mathematical Reviews number (MathSciNet)
MR1077330

Zentralblatt MATH identifier
0744.47034

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 47B38: Operators on function spaces (general)

Citation

König, Wolfgang. Semicocycles and weighted composition semigroups on $H^p$. Michigan Math. J. 37 (1990), no. 3, 469--476. doi:10.1307/mmj/1029004204. http://projecteuclid.org/euclid.mmj/1029004204.


Export citation